Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 89, NWS San Angelo, TX

April 27, 2016Kimble County, Mason County, Menard County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 27, 2016, 12:13 AM CDT for Kimble County, Mason County, Menard County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 12:13 AM CDT (05:13 UTC)
Expired
Apr 27, 2016, 1:15 AM CDT
In force
62 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Kimble County, TX, Mason County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 122 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 12:27 AM CDTHAIL 1.5Junction, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 10:21 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 5.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2806 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2806 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.8
Supercell composite
17.9

Open this sounding in Storm Lab

The text

As transmitted.

903 
WUUS54 KSJT 270513
SVRSJT
TXC267-319-327-270615-
/O.NEW.KSJT.SV.W.0089.160427T0513Z-160427T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1213 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MENARD COUNTY IN WEST CENTRAL TEXAS...
  MASON COUNTY IN WEST CENTRAL TEXAS...
  KIMBLE COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 115 AM CDT

* AT 1213 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION...
  MOVING EAST AT 45 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  SEGOVIA AROUND 1230 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE US-
87 NEAR THE MASON-
GILLESPIE COUNTY LINE...KOOCKVILLE...THE INTERSECTION OF US-
87 AND RANCH ROAD 783...THE INTERSECTION OF US-
377 AND RANCH ROAD 1222...THE INTERSECTION OF US-
377 AND RANCH ROAD 385...ERNA...THE INTERSECTION OF US-
83 AND RANCH ROAD 1773...THE INTERSECTION OF RANCH ROAD 1773 AND RANCH
ROAD 1221...THE INTERSECTION OF US-
83 AND HIGHWAY 29 AND THE INTERSECTION OF HIGHWAY 29 AND RANCH ROAD
1222.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 435 AND 477.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3078 10011 3095 9961 3092 9897 3050 9896
      3050 9930 3029 9930 3029 10011
TIME...MOT...LOC 0513Z 275DEG 38KT 3054 9985 

HAIL...1.50IN
WIND...60MPH
 
$$

JOHNSON
2 follow-up statements
598 
WWUS54 KSJT 270524
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1224 AM CDT WED APR 27 2016

TXC267-319-327-270615-
/O.CON.KSJT.SV.W.0089.000000T0000Z-160427T0615Z/
MENARD TX-MASON TX-KIMBLE TX-
1224 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN MENARD...MASON AND KIMBLE COUNTIES...

AT 1224 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION...
MOVING EAST AT 45 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MENARD...MASON AND KIMBLE COUNTIES.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 435 AND 477.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3050 10011 3095 9961 3092 9897 3050 9896
      3050 9930 3029 9930 3029 10011
TIME...MOT...LOC 0524Z 275DEG 38KT 3053 9972 

HAIL...1.50IN
WIND...60MPH
 
$$

JOHNSON
703 
WWUS54 KSJT 270549
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1249 AM CDT WED APR 27 2016

TXC327-270557-
/O.CAN.KSJT.SV.W.0089.000000T0000Z-160427T0615Z/
MENARD TX-
1249 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENARD COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3029 9990 3092 9927 3092 9897 3050 9896
      3050 9930 3029 9930
TIME...MOT...LOC 0547Z 273DEG 45KT 3082 9912 3030 9966 

$$

TXC267-319-270615-
/O.CON.KSJT.SV.W.0089.000000T0000Z-160427T0615Z/
MASON TX-KIMBLE TX-
1249 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR MASON AND EASTERN KIMBLE COUNTIES...

AT 1247 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF FREDONIA TO 8 MILES SOUTH OF
SEGOVIA...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE... MASON...LOYAL VALLEY...SEGOVIA...
PONTOTOC...STREETER...KATEMCY...AND...KOOCKVILLE.

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 460 AND 477.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3029 9990 3092 9927 3092 9897 3050 9896
      3050 9930 3029 9930
TIME...MOT...LOC 0547Z 273DEG 45KT 3082 9912 3030 9966 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:43 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 26, 10:43 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
1043 PM CDT TUE APR 26 2016

.UPDATE...
The forecast has been updated for the newly issued Severe
Thunderstorm Watch, which is in effect for Sutton, Menard,
Kimble, Mason and San Saba. The HRRR has been consistent
with indications for new convective development across the
southeastern part of our area toward Midnight.

Farther north, the Tornado Watch continues in effect until
Midnight. Once the convections clears those counties, early
Watch cancellation is possible.

&&

.PREV DISCUSSION... /issued 947 PM CDT TUE APR 26 2016/

UPDATE...
The Tornado Watch has been cancelled for our Big Country counties,
and farther south to Coke and Tom Green Counties. PoPs were
adjusted and reduced based on the current placement of the
convection.

PREV DISCUSSION... /issued 659 PM CDT TUE APR 26 2016/

AVIATION...
/00Z TAFS/

A strong to severe QLCS is moving east across the Big Country,
with the trailing portion across eastern Coke County. Other
scattered showers and thunderstorms are developing north of Ozona
and just west of San Angelo. The KABI ASOS recorded a 55 knot
wind gust at 644 pm. The QLCS will continue moving east through
the rest of the Big Country through late evening. Other storms
could develop further and strengthen near and southwest of San
Angelo. Addition thunderstorm development could occur into the
night farther east and south across west central Texas. Outside
of convective activity, VFR conditions are expected. All
convection should be out of west central Texas by 3 AM. Generally
clear skies are expected during the day Wednesday with west winds
10-15 knots.

PREV DISCUSSION... /issued 343 PM CDT TUE APR 26 2016/

SHORT TERM...
(Tonight)

Large Hail and Damaging Winds and Tornadoes This Evening...

A dryline and strong upper dynamics will combine to continue
thunderstorms this evening. With surface based CAPE values around
4000 J/Kg across many of our eastern counties this afternoon, any
thunderstorms which develop will rapidly intensify. The dryline this
afternoon extends just west of a line from near Ozona to Sweetwater.
Thunderstorms have developed along and near this dryline and will
move into our western counties within an hour. Movement will be
toward the northeast. Based on all indicators, the greatest tornado
threat lies mainly along and northeast of a line from Haskell, to
Abilene, to Coleman, to Brownwood. In addition, very large hail is
possible northeast of this line. We have issued Tornado watch number
109, which continues until midnight CDT tonight, and includes those
counties lying along and east or northeast of a line from Haskell,
to Roby, to San Angelo, to San Saba. Later tonight, a Pacific cold
front will push from west to east across West Central Texas and
bring another round of thunderstorms. As this front moves across
West Central Texas, thunderstorms will form a line, and this line
will extend from north to south across most of West Central Texas.

(Wednesday)

Dry and Cooler...

The Pacific front will quickly push convection east of West Central
Texas and bring drier air, along with slightly cooler temperatures.
High tomorrow will be mainly in the mid to upper 80s. winds will be
mainly from the west in the 10 to 15 mph range.

LONG TERM...
(Wednesday night through Tuesday)

Generally dry conditions are expected on Thursday ahead of the next
approaching upper level shortwave trough. High temperatures Thursday
afternoon are forecast to be in the upper 80s to near 90. Rain
chances will increase Thursday night across the area as the
aforementioned upper level trough moves closer and large scale lift
results in scattered showers and thunderstorms. A few strong to
severe thunderstorms are possible.

Friday afternoon, a Pacific front will move through West Central
Texas, with scattered showers and thunderstorms developing along and
ahead of this feature. This will result in a better chance of strong
to severe thunderstorms, especially across the eastern half of the
forecast area. In addition, locally heavy rainfall will be possible.
Highs on Friday will mainly be in the mid to upper 80s. Generally
dry conditions are expected this weekend, with highs mainly in the
upper 70s to mid 80s, and overnight lows in the 50s.

The next upper level trough will approach the Southern Plains early
next week. Differences continue in the exact timing and track of
this system, but a wetter/cooler pattern looks likely for the first
part of next week.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 55  85  57  88 /  10   0   0  10
San Angelo 	 53  88  55  90 /  10   0   0  10
Junction 	 54  88  52  88 /  60   5   0  20

&&

.SJT Watches/Warnings/Advisories...
None.
&&
Hazardous weather outlook, Apr 26, 3:52 PM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
352 PM CDT TUE APR 26 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-272100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
352 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS THIS AFTERNOON AND EVENING WILL HAVE A VERY HIGH
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS.
TORNADOES ARE ANOTHER SIGNIFICANT THREAT...ESPECIALLY FOR
LOCATIONS ALONG AND NORTHEAST OF A LINE FROM HASKELL...TO
ABILENE...TO COLEMAN...TO BROWNWOOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS WEST CENTRAL TEXAS THURSDAY
THROUGH FRIDAY NIGHT...LINGERING OVER THE NORTHWEST HILL COUNTRY
ON SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS MUCH OF THE AREA THURSDAY AND FRIDAY. THE MAIN SEVERE
WEATHER HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WE WILL NEED SPOTTERS THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Apr 26, 11:23 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1123 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             SONORA                  30.57N 100.64W
04/26/2016  E1.00 INCH       SUTTON             TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1600092

MC
Local storm report, Apr 26, 11:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1124 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             SONORA                  30.57N 100.64W
04/26/2016  E1.75 INCH       SUTTON             TX   BROADCAST MEDIA

&&

EVENT NUMBER SJT1600093

MC
Local storm report, Apr 26, 11:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1134 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             SONORA                  30.57N 100.64W
04/26/2016  E2.50 INCH       SUTTON             TX   BROADCAST MEDIA

&&

EVENT NUMBER SJT1600094

MC
Special weather statement, Apr 26, 11:34 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1134 PM CDT TUE APR 26 2016

TXZ155-270500-
SAN SABA TX-
1134 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN SABA COUNTY
UNTIL MIDNIGHT CDT...

AT 1134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHAPPEL...OR
13 MILES SOUTHEAST OF SAN SABA...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BEND AROUND 1140 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3092 9871 3093 9871 3117 9866 3118 9854
      3117 9851 3112 9855 3109 9852 3112 9850
      3111 9846 3108 9846 3106 9849 3103 9844
      3101 9846 3099 9844 3096 9845 3093 9841
TIME...MOT...LOC 0434Z 264DEG 34KT 3104 9858

JOHNSON
Special weather statement, Apr 26, 11:39 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1139 PM CDT TUE APR 26 2016

TXZ077-078-168-169-270530-
KIMBLE TX-SCHLEICHER TX-SUTTON TX-MENARD TX-
1139 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR MENARD...NORTHEASTERN SUTTON...
SOUTHEASTERN SCHLEICHER AND NORTHWESTERN KIMBLE COUNTIES UNTIL 1230
AM CDT...

AT 1139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF FORT MCKAVETT...OR 26 MILES SOUTHWEST OF MENARD...MOVING EAST AT 50
MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FORT MCKAVETT AROUND 1145 PM CDT.
  MENARD AROUND 1210 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-83 NEAR THE KIMBLE-
MENARD COUNTY LINE...THE INTERSECTION OF US-
83 AND RANCH ROAD 1773...CLEO...THE INTERSECTION OF US-
83 AND HIGHWAY 29 AND CAMP SOL MAYER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3086 10024 3109 9981 3108 9965 3062 9960
      3044 10024
TIME...MOT...LOC 0439Z 248DEG 46KT 3073 10017

JOHNSON
Special weather statement, Apr 27, 12:00 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1200 AM CDT WED APR 27 2016

TXZ078-270545-
SUTTON TX-
1200 AM CDT WED APR 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUTTON COUNTY UNTIL 1245
AM CDT...

AT 1158 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 10 MILES WEST OF ROOSEVELT TO 17 MILES NORTHEAST
OF JUNO...AND MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN SUTTON
COUNTY...INCLUDING THE FOLLOWING LOCATIONS: THE INTERSECTION OF US-277
AND RANCH ROAD 189 AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL TEXAS.

LAT...LON 3034 10096 3059 10024 3029 10023 3029 10096
TIME...MOT...LOC 0458Z 273DEG 31KT 3048 10022 3026 10086

JOHNSON

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:03 PM CDTSpecial Weather StatementSJTRunnels42 min
Apr 26, 7:03 PM CDTSevere Thunderstorm WarningSJTShackelford42 min
Apr 26, 7:08 PM CDTSevere Thunderstorm WarningSJTCallahan, Coke, Coleman, Runnels, Taylor52 min
Apr 26, 7:40 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman35 min
Apr 26, 7:50 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher40 min
Apr 26, 7:51 PM CDTSevere Thunderstorm WarningSJTTom Green39 min
Apr 26, 7:59 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor46 min
Apr 26, 8:12 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman48 min
Apr 26, 8:24 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green51 min
Apr 26, 8:31 PM CDTSpecial Weather StatementSJTRunnels44 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman49 min
Apr 26, 8:43 PM CDTSevere Thunderstorm WarningSJTSchleicher47 min
Apr 26, 8:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels32 min
Apr 26, 9:03 PM CDTSevere Thunderstorm WarningSJTConcho42 min
Apr 26, 9:07 PM CDTSevere Thunderstorm WarningSJTBrown53 min
Apr 26, 9:15 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher45 min
Apr 26, 9:26 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels49 min
Apr 26, 9:47 PM CDTSpecial Weather StatementSJTMcCulloch43 min
Apr 26, 9:50 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard25 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman31 min
Apr 26, 10:18 PM CDTSpecial Weather StatementSJTMcCulloch57 min
Apr 26, 10:26 PM CDTSpecial Weather StatementSJTBrown49 min
Apr 26, 10:31 PM CDTSpecial Weather StatementSJTSutton44 min
Apr 26, 10:41 PM CDTSpecial Weather StatementSJTSchleicher34 min
Apr 26, 11:07 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton53 min
Apr 26, 11:34 PM CDTSpecial Weather StatementSJTSan Saba26 min
Apr 26, 11:39 PM CDTSpecial Weather StatementSJTMenard51 min
Apr 26, 11:48 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton42 min
Apr 27, 12:00 AM CDTSpecial Weather StatementSJTSutton45 min
Apr 27, 12:39 AM CDTSpecial Weather StatementSJTSan Saba51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.